The one-dimensional Darcy's law as the limit of a compressible Euler flow

Pierangelo Marcati, Albert Milani

Research output: Contribution to journalArticle

95 Citations (Scopus)
Original languageEnglish
Pages (from-to)129-147
Number of pages19
JournalJournal of Differential Equations
Volume84
Issue number1
DOIs
Publication statusPublished - Jan 1 1990

All Science Journal Classification (ASJC) codes

  • Analysis

Cite this

@article{b610771a9d0347f5bb6ac04f5e5190ed,
title = "The one-dimensional Darcy's law as the limit of a compressible Euler flow",
author = "Pierangelo Marcati and Albert Milani",
year = "1990",
month = "1",
day = "1",
doi = "10.1016/0022-0396(90)90130-H",
language = "English",
volume = "84",
pages = "129--147",
journal = "Journal of Differential Equations",
issn = "0022-0396",
publisher = "Academic Press Inc.",
number = "1",

}

The one-dimensional Darcy's law as the limit of a compressible Euler flow. / Marcati, Pierangelo; Milani, Albert.

In: Journal of Differential Equations, Vol. 84, No. 1, 01.01.1990, p. 129-147.

Research output: Contribution to journalArticle

TY - JOUR

T1 - The one-dimensional Darcy's law as the limit of a compressible Euler flow

AU - Marcati, Pierangelo

AU - Milani, Albert

PY - 1990/1/1

Y1 - 1990/1/1

UR - http://www.scopus.com/inward/record.url?scp=0000039797&partnerID=8YFLogxK

UR - http://www.scopus.com/inward/citedby.url?scp=0000039797&partnerID=8YFLogxK

U2 - 10.1016/0022-0396(90)90130-H

DO - 10.1016/0022-0396(90)90130-H

M3 - Article

AN - SCOPUS:0000039797

VL - 84

SP - 129

EP - 147

JO - Journal of Differential Equations

JF - Journal of Differential Equations

SN - 0022-0396

IS - 1

ER -